# SDR SWAA2020021041151

- Difficulty date: January 30, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 40,888 hours, 28,782 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241ABF HAD AREAS OF DELAMINATION ON UPPER FACE. / REPAIRED FLOOR PANEL IAW SRM.
